# SDR P2RA950042

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Airbus A300 B4-203
- Aircraft serial: 274
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tailcone
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING B-CHECK, NR 1 ENGINE TAILCONE HAS CRACK ON AFT LOWER END OF TAILCONE.  REPAIRED TAILCONE BY WELDING CRACK CONDITION PER AC 43-13-1A.  (M)
